# SDR GTIA030388

- Difficulty date: May 14, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCY COMPARTMENT CANTED FRAME CRACKED AT FS 1485 18 INCHES RBL.  FABRICATED 7 DOUBLER AND 25 DOUBLER FRAME.  INSTALLED 7 DOUBLER AND 25 FRAME.  (M)
